5 doctors weighed in:

1.5 yr girl has a fever around 38.5 accompined with cold cyanosed extremities when she takes anti pyretic drug everything become ok why?

5 doctors weighed in
Dr. Gregory Hines
Family Medicine
3 doctors agree

In brief: Be seen

Fever and cyanosis should prompt you to bring her to her doctor for evaluation.
The fact that it improves with reduction of her fever is a good sign, but she still should be checked for infection, such as influenza.

In brief: Be seen

Fever and cyanosis should prompt you to bring her to her doctor for evaluation.
The fact that it improves with reduction of her fever is a good sign, but she still should be checked for infection, such as influenza.
Dr. Gregory Hines
Dr. Gregory Hines
Thank
Dr. Thomas Bragg
Family Medicine

In brief: Several possibilitie

There are several possible answers.
It could be secondary to an infection that caused spasm in the blood vessels; it could have been because of an allergic hyperpyrexia; it could be because of an inflammatory condition; it could have been low blood pressure secondary to the fever. If it happens again, she needs to be seen by a doctor.

In brief: Several possibilitie

There are several possible answers.
It could be secondary to an infection that caused spasm in the blood vessels; it could have been because of an allergic hyperpyrexia; it could be because of an inflammatory condition; it could have been low blood pressure secondary to the fever. If it happens again, she needs to be seen by a doctor.
Dr. Thomas Bragg
Dr. Thomas Bragg
Thank
Get help from a real doctor now
Dr. Cindy Juster
Board Certified, Pediatrics
32 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors